MAUDE Adverse Event Report: ZIMMER BIOMET, INC. PERSONA ARTICULAR SURFACE FIXED BEARING (CCK) RIGHT 12 MM; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. PERSONA ARTICULAR SURFACE FIXED BEARING (CCK) RIGHT 12 MM; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 07/31/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported the patient underwent revision due to the screw used to lock down the articular surface disassociated(backed out).Attempts for additional information have been performed and none has been provided.
 
Additional Manufacturer Narrative
(b)(4).Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected updated: b4, b5, g3, g6, h1, h2, h3, h6, h10, h11 visual examination of the returned product/provided pictures identified signs of use (gouges, damage) and the dovetail feature is slightly flared.Visual inspection of the screw exhibits damage to the threads therefore no functional gage check performed.Dimensional analysis of the product determined that the product, where measured, was conforming to print specifications.Review of the device history record(s) identified no deviations or anomalies during manufacturing related to the reported event.Insufficient information provided to perform a compatibility check.Review of complaint history found no additional related issues for this item and the reported part and lot combination.Medical records were not provided.This complaint cannot be confirmed.A definitive root cause cannot be determined.No corrective actions, preventive actions, or field actions resulted after investigation of this event.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
PERSONA ARTICULAR SURFACE FIXED BEARING (CCK) RIGHT 12 MM
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key20063794
Report Number0001822565-2024-02739
Device Sequence Number7783941
Product Code JWH
UDI-Device Identifier00889024555310
UDI-Public(01)00889024555310(17)240930(10)64515589
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K181947
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2024
Device Model NumberN/A
Device Catalogue Number42522800712
Device Lot Number64515589
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/31/2024
Supplement Date Received by Manufacturer12/18/2024
Initial Report FDA Received Date08/26/2024
Supplement Report FDA Received Date12/20/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/04/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale
Patient Weight74 KG